Follow
Salvatore Cosentino
Salvatore Cosentino
Verified email at math.uminho.pt - Homepage
Title
Cited by
Cited by
Year
Equidistribution for higher-rank Abelian actions on Heisenberg nilmanifolds
S Cosentino, L Flaminio
Journal of Modern Dynamics 9, 305-353, 2015
252015
Equidistribution of parabolic fixed points in the limit set of Kleinian groups
S Cosentino
Ergodic Theory and Dynamical Systems 19 (6), 1437-1484, 1999
181999
Infinite relativistic Toda lattice: scattering problem and canonical structure
S Cosentino
Inverse Problems 7 (4), 535, 1991
101991
A note on Hölder regularity of invariant distributions for horocycle flows
S Cosentino
Nonlinearity 18 (6), 2715-2726, 2005
72005
The system can't perform the operation now. Try again later.
Articles 1–4